PD-1 inhibitor-associated lichenoid inflammation with incidental suprabasilar acantholysis or vesiculation-Report of 4 cases.
Аннотация
BACKGROUND
Immune checkpoint agents targeting programmed cell death-1 protein (PD1) or cytotoxic T-lymphocyte-associated protein-4 (CTLA-4) receptors are increasingly utilized in treatment of advanced malignancies. However, these immunotherapies are commonly associated with idiosyncratic cutaneous adverse reactions. Thus, recognition and awareness of these reactions are necessary.
METHODS
We reviewed the skin biopsies of all patients on anti-PD1 therapy with or without ipilimumab who developed lichenoid inflammation and included those with microscopic suprabasal or intraepidermal clefts.
RESULTS
Four patients presented with interface dermatitis with microscopic intraepidermal clefts. In 2 patients, the clefts were well developed and had some acantholytic cells while the other 2 appeared to be spongiosis or inflammation related. Immunofluorescence was negative in 1 patient. None of them had clinical findings in keeping with paraneoplastic pemphigus (PP) and the symptoms improved with either topical corticosteroid or withdrawal of immunotherapy.
CONCLUSIONS
Lichenoid drug reaction occurring in patients receiving anti-PD1 therapy may be associated with microscopic suprabasal or intraepidermal clefting. The clinical course was similar to lichenoid drug reactions without clefting even though some lesions may resemble PP microscopically.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.